# SDR KBM2003F00001

- Difficulty date: August 23, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Aircraft time: 10,753 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Condition: Debonded
- Location: Swashplate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLACE UPPER ROTATING SCISSOR BLOCK (1) EA BUSHING IS DEBONDED.  REPAIRED DEBONDED BUSHING.
